Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




3383 Publications

2012 | Journal Article | IST-REx-ID: 2938
Ugelvig, L. V., & Cremer, S. (2012). Effects of social immunity and unicoloniality on host parasite interactions in invasive insect societies. Functional Ecology. Wiley-Blackwell. https://doi.org/10.1111/1365-2435.12013
View | DOI
 
2012 | Journal Article | IST-REx-ID: 2941 | OA
Dolbilin, N., Edelsbrunner, H., & Musin, O. (2012). On the optimality of functionals over triangulations of Delaunay sets. Russian Mathematical Surveys. IOP Publishing. https://doi.org/10.1070/RM2012v067n04ABEH004807
View | Files available | DOI
 
2012 | Conference Paper | IST-REx-ID: 2942
Henzinger, T. A., & Nickovic, D. (2012). Independent implementability of viewpoints. In Conference proceedings Monterey Workshop 2012 (Vol. 7539, pp. 380–395). Oxford, UK: Springer. https://doi.org/10.1007/978-3-642-34059-8_20
View | DOI
 
2012 | Journal Article | IST-REx-ID: 2943 | OA
Hadizadeh Yazdi, N., Guet, C. C., Johnson, R., & Marko, J. (2012). Variation of the folding and dynamics of the Escherichia coli chromosome with growth conditions. Molecular Microbiology. Wiley-Blackwell. https://doi.org/10.1111/mmi.12071
View | DOI | Download Submitted Version (ext.)
 
2012 | Journal Article | IST-REx-ID: 2945
Girard, J., Moussion, C., & Förster, R. (2012). HEVs, lymphatics and homeostatic immune cell trafficking in lymph nodes. Nature Reviews Immunology. Nature Publishing Group. https://doi.org/10.1038/nri3298
View | DOI
 

Search

Filter Publications